Volume 10, Number 1
Previous Issue Next Issue

Ren-cang Li

J. Comp. Math., 10 (1992), pp. 1-20

Preview Full PDF 529 2320 Abstract

Qing-min Yang

J. Comp. Math., 10 (1992), pp. 21-28

Preview Full PDF 515 2290 Abstract

Shu-guang Yang & Jian-wen Liao

J. Comp. Math., 10 (1992), pp. 29-38

Preview Full PDF 618 2398 Abstract

Quan Zheng & Ming-you Huang

J. Comp. Math., 10 (1992), pp. 39-56

Preview Full PDF 515 2335 Abstract

Hou-deHan , V.P. ll'in, R.B.Kellogg & Yuan Wei

J. Comp. Math., 10 (1992), pp. 57-76.

Preview Full PDF 506 2658 Abstract

Ping-qi Pan

J. Comp. Math., 10 (1992), pp. 77-92.

Preview Full PDF 537 2324 Abstract

Shu-fang Xu

J. Comp. Math., 10 (1992), pp. 93-97

Preview Full PDF 516 2237 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard